Show simple item record

dc.contributor.authorAndreotti, Aldo
dc.date.accessioned 2011-11-08T19:15:48Z
dc.date.available 2011-11-08T19:15:48Z
dc.date.issued 1970-04
dc.identifier.citation Andreotti, Aldo. "Algebraic Cycles and Holomorphic Convexity." Rice Institute Pamphlet - Rice University Studies, 56, no. 2 (1970) Rice University: https://hdl.handle.net/1911/63002.
dc.identifier.other article_RIP562_part12
dc.identifier.urihttps://hdl.handle.net/1911/63002
dc.description Paper by Aldo Andreotti
dc.language.iso eng
dc.publisher Rice University
dc.relation.IsPartOfSeries The Rice University Studies, Volume 56, Number 2
dc.rights All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.
dc.rightsPermission to examine physical and digital collection items does not imply permission for publication. Fondren Library’s Woodson Research Center / Special Collections has made these materials available for use in research, teaching, and private study. Any uses beyond the spirit of Fair Use require permission from owners of rights, heir(s) or assigns. See http://library.rice.edu/guides/publishing-wrc-materials
dc.rights.urihttps://creativecommons.org/licenses/by-nc/4.0/
dc.title Algebraic Cycles and Holomorphic Convexity
dc.source.original Originally published as: "Algebraic Cycles and Holomorphic Convexity," part of the Rice University Studies, Vol. 56, No. 2, Spring 1970 (Houston, Tex: Rice University) pp. 137-142
dc.contributor.funder Electronic version made possible with funding from the Rice Historical Society and Thomas R. Williams, Ph.D., class of 2000.
dc.date.digital 2009
dc.citation.journalTitle Rice Institute Pamphlet - Rice University Studies
dc.citation.volumeNumber 56
dc.citation.pageNumber 137-142
dc.citation.issueNumber 2
dc.identifier.digital article_RIP562_part12
dc.type.genre articles
dc.type.dcmi Text
dcterms.accessRights Rice owned


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.
Except where otherwise noted, this item's license is described as All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.